MathSciNet Relay Station
MathSciNet bibliographic data
MR2679369 (2011i:82056) 82C40 (35Q20 76P05)
Alexandre, Radjesvarane; Morimoto, Yoshinori; Ukai, Seiji; Xu, Chao-Jiang; Yang, Tong Regularizing effect and local existence for the non-cutoff Boltzmann equation. Arch. Ration. Mech. Anal. 198 (2010), no. 1, 39–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement